兰州大学机构库 >数学与统计学院
???jsp.seach.results???

Item hits: (Results 1-10 of 146) Help

Filters                        
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Wavelets and numerical pseudodifferential operator 期刊论文
APPLIED MATHEMATICAL MODELLING, 2016, 卷号: 40, 期号: 3, 页码: 1776-1787
Authors:  Cheng, H;  Fu, CL(傅初黎);  Cheng, H (reprint author), Jiangnan Univ, Sch Sci, Wuxi 214122, Jiangsu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:79/0  |  Submitted Time:2017/01/12
Numerical pseudodifferential operator  Ill-posed problem  Meyer wavelet regularization  Error estimate  Numerical experiments  
A MODIFIED TIKHONOV REGULARIZATION METHOD FOR THE CAUCHY PROBLEM OF LAPLACE EQUATION 期刊论文
ACTA MATHEMATICA SCIENTIA, 2015, 卷号: 35, 期号: 6, 页码: 1339-1348
Authors:  Yang, F;  Fu, CL(傅初黎);  Li, XX;  Yang, F (reprint author), Lanzhou Univ Technol, Sch Sci, Lanzhou 730050, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:40/0  |  Submitted Time:2017/01/12
Cauchy problem for Laplace equation  ill-posed problem  a posteriori parameter choice  error estimate  
The inverse source problem for time-fractional diffusion equation: stability analysis and regularization 期刊论文
INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, 2015, 卷号: 23, 期号: 6, 页码: 969-996
Authors:  Yang, F;  Fu, CL(傅初黎);  Li, XX;  Yang, F (reprint author), Lanzhou Univ Technol, Sch Sci, Lanzhou, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:81/0  |  Submitted Time:2016/07/28
time-fractional diffusion equation  optimal error bound  a posteriori parameter choice  a conditional stability  time-dependent heat source  47A52  35R25  35R30  35J05  
A a posteriori regularization for the Cauchy problem for the Helmholtz equation with inhomogeneous Neumann data 期刊论文
APPLIED MATHEMATICAL MODELLING, 2015, 卷号: 39, 期号: 14, 页码: 4103-4120
Authors:  Fu, CL(傅初黎);  Ma, YJ;  Zhang, YX(张远祥);  Yang, F;  Fu, CL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:59/0  |  Submitted Time:2016/07/28
Ill-posed problem  Cauchy problem for the Helmholtz equation  A posteriori regularization  Neumann data  
The quasi-reversibility regularization method for identifying the unknown source for time fractional diffusion equation 期刊论文
APPLIED MATHEMATICAL MODELLING, 2015, 卷号: 39, 期号: 5-6, 页码: 1500-1512
Authors:  Yang, F;  Fu, CL(傅初黎);  Yang, F (reprint author), Lanzhou Univ Technol, Sch Sci, Lanzhou 730050, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:65/0  |  Submitted Time:2016/07/28
Time-dependent heat source  Time fractional diffusion equation  Quasi-reversibility regularization  A posteriori parameter choice  Error estimate  
A quasi-boundary value regularization method for determining the heat source 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2014, 卷号: 37, 期号: 18, 页码: 3026-3035
Authors:  Yang, F;  Fu, CL(傅初黎);  Li, XX;  Yang, F (reprint author), Lanzhou Univ Technol, Sch Sci, Lanzhou 730050, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:31/0  |  Submitted Time:2016/07/28
heat source  conditional stability  quasi-boundary value  error estimate  
修正的Helmholtz方程未知源识别的Fourier截断正则化方法 期刊论文
数学物理学报, 2014, 卷号: 34, 期号: 4, 页码: 1040-1047
Authors:  杨帆;  傅初黎;  李晓晓
???itemlist.button.customize.love???  |  View/Download:33/0  |  Submitted Time:2016/07/28
修正的Helmholtz方程  未知源  正则化  Fourier截断  
IDENTIFYING AN UNKNOWN SOURCE IN SPACE-FRACTIONAL DIFFUSION EQUATION 期刊论文
ACTA MATHEMATICA SCIENTIA, 2014, 卷号: 34, 期号: 4, 页码: 1012-1024
Authors:  Yang, F;  Fu, CL(傅初黎);  Li, XX;  Yang, F (reprint author), Lanzhou Univ Technol, Sch Sci, Lanzhou 730050, Peoples R China.
Adobe PDF(958Kb)  |  ???itemlist.button.customize.love???  |  View/Download:37/0  |  Submitted Time:2015/12/16
spatial-dependent heat source  space-fractional diffusion equation  generalized Tikhonov regularization  A posteriori parameter choice  error estimate  
The Generalized Tikhonov Regularization Method for High Order Numerical Derivatives 期刊论文
CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES, 2014, 卷号: 100, 期号: 1, 页码: 19-29
Authors:  Yang, F;  Fu, CL(傅初黎);  Li, XX;  Yang, F (reprint author), Lanzhou Univ Technol, Sch Sci, Lanzhou, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:24/0  |  Submitted Time:2015/12/16
Numerical differentiation  ill-posed problem  generalized Tikhonov regularization  A posteriori parameter choice  Error estimate  
An iteration method for stable analytic continuation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2014, 卷号: 233, 页码: 203-213
Authors:  Cheng, H;  Fu, CL(傅初黎);  Zhang, YX(张远祥);  Cheng, H (reprint author), Jiangnan Univ, Sch Sci, Wuxi 214122, Jiangsu, Peoples R China.
Adobe PDF(636Kb)  |  ???itemlist.button.customize.love???  |  View/Download:31/0  |  Submitted Time:2015/12/16
Numerical analytic continuation  Ill-posed problem  Iteration regularization method  Error estimate  A posteriori parameter choice